A linear system-free Gaussian RBF method for the Gross-Pitaevskii equation on unbounded domains
Article first published online: 4 AUG 2010
Copyright © 2010 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 28, Issue 2, pages 389–401, March 2012
How to Cite
Sarra, S. A. (2012), A linear system-free Gaussian RBF method for the Gross-Pitaevskii equation on unbounded domains. Numer. Methods Partial Differential Eq., 28: 389–401. doi: 10.1002/num.20623
- Issue published online: 25 JAN 2012
- Article first published online: 4 AUG 2010
- Manuscript Accepted: 17 MAY 2010
- Manuscript Received: 23 OCT 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!